# SDR AWXA960235

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gpws Computer
- Part number: 9650648005
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAE - FLT 3828 - DURING ROUTINE SCHEDULED C-12 MAINTENANCE CHECK WHILE ATTEMPTING TO LAND, GROUND PROXIMITY COMPUTER CONTINUALLY GAVE FALSE 'GEAR UNSAFE' WARNINGS.  TROUBLESHOT AND FOUND G.R.W.S. COMPUTER AT FAULT.  REMOVED AND REPLACED COMPUTER AND FUNCTIONAL CHECKED GOOD PER MM 34-42-11.  (X)
